versão impressa ISSN 1665-5826
PERALTA, Javier. Mathematical models of the Pythagorean tuning system and some of their consequences: a proposal for the classroom. Educ. mat [online]. 2011, vol.23, n.3, pp. 67-90. ISSN 1665-5826.
In this article we analyze some connections between mathematics and music; specifically, we try to find out what is the underlying mathematical structure to the Pythagorean, Zarlino and Delezenne tuning systems, in which note values can be expressed by rational numbers. We introduce a proposal for the classroom, based on an active methodology, so that students can obtain a mathematical modeling of the above-mentioned systems. Also, some relations between this mathematics models are studied.
Palavras-chave : tuning systems; Pythagoras; Zarlino; Delezenne; ratio; sequence; general term; mathematic model.